# SDR DALA2025102807906

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11424
- Aircraft time: 10,164 hours, 2,460 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5035, FA'S REPORTED DIRTY SOCK SMELL LAST 15 MINUTES OF FLIGHT DURING DESCENT & LANDING. TRANSITIONED TO AN EXHAUST/BURNING FUEL SMELL.   FOUND OIL ON ENG NR 2 SPINNER REMOVED ENG NR 2 INLET CONE PER A321 AMM 72-11 AND REPLACED SHAFT COVER SEAL PER A321 AMM 72-15. PERFORMED LEVEL B DE-CONTAMINATION AS PER A321 AMM 21-00-00-615-803-A. (LP 7199166, 1274201)
